EconPapers    
Economics at your fingertips  
 

Soft Statistics with Respect to Utility and Application to Human Trafficking

Santanu Acharjee and John N. Mordeson ()
Additional contact information
Santanu Acharjee: Economics and Computational Rationality Group, Department of Mathematics, Debraj Roy College, Golaghat 785621, Assam, India
John N. Mordeson: Center for Mathematics of Uncertainty, Department of Mathematics, Creighton University, Omaha, Nebraska, USA

New Mathematics and Natural Computation (NMNC), 2017, vol. 13, issue 03, 289-310

Abstract: It is well known that statistics deals with quantitative analysis. Thus, there is a lack of approach to do quantitative analysis in the presence of qualitative attributes. Soft set theory has the freedom to deal with attributes, [0, 1], etc. along with quantity. Thus, we introduce some fundamental ideas of soft statistics.Here, soft mean, soft standard deviation, soft coefficient of variation, soft correlation coefficient are introduced and some theorems are proved with respect to utility. Utility theory provides an analysis of choice behavior. As an application of our notions and results, we find soft correlation coefficients between vulnerability and government responses of various regions across the world. The data from “The Global Slavery Index 2016” are considered for application purposes.

Keywords: Uncertainty; soft set; soft statistics; utility theory; vulnerability; human trafficking (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S1793005717400117
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:nmncxx:v:13:y:2017:i:03:n:s1793005717400117

Ordering information: This journal article can be ordered from

Access Statistics for this article

New Mathematics and Natural Computation (NMNC) is currently edited by Paul P Wang

More articles in New Mathematics and Natural Computation (NMNC) from World Scientific Publishing Co. Pte. Ltd.
Series data maintained by Tai Tone Lim ().

 
Page updated 2017-12-23
Handle: RePEc:wsi:nmncxx:v:13:y:2017:i:03:n:s1793005717400117